# SDR SWIA20250311120

- Difficulty date: January 20, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,675 hours, 43,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER ANGLE (REF SRM 53-21-23 ITEM 56B) CORRODED.    (FILED CLOSED)    REMOVED AND REPLACED PAX DOOR SILL LOWER ANGLE WITH REFERENCE TO SRM 53-21-23, SRM 51-42-06, AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337 AND CORROSION REPORT.
